On the solvability of the generalized Riemann boundary value problem for analytic functions
Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2179-2181
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1987_23_12_a28,
author = {V. G. Cherednichenko and G. V. Verevkina},
title = {On the solvability of the generalized {Riemann} boundary value problem for analytic functions},
journal = {Differencialʹnye uravneni\^a},
pages = {2179--2181},
year = {1987},
volume = {23},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1987_23_12_a28/}
}
TY - JOUR AU - V. G. Cherednichenko AU - G. V. Verevkina TI - On the solvability of the generalized Riemann boundary value problem for analytic functions JO - Differencialʹnye uravneniâ PY - 1987 SP - 2179 EP - 2181 VL - 23 IS - 12 UR - http://geodesic.mathdoc.fr/item/DE_1987_23_12_a28/ LA - ru ID - DE_1987_23_12_a28 ER -
%0 Journal Article %A V. G. Cherednichenko %A G. V. Verevkina %T On the solvability of the generalized Riemann boundary value problem for analytic functions %J Differencialʹnye uravneniâ %D 1987 %P 2179-2181 %V 23 %N 12 %U http://geodesic.mathdoc.fr/item/DE_1987_23_12_a28/ %G ru %F DE_1987_23_12_a28
V. G. Cherednichenko; G. V. Verevkina. On the solvability of the generalized Riemann boundary value problem for analytic functions. Differencialʹnye uravneniâ, Tome 23 (1987) no. 12, pp. 2179-2181. http://geodesic.mathdoc.fr/item/DE_1987_23_12_a28/